# SDR ASAA1198867

- Difficulty date: January 9, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 35,488 hours, 13,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: FMI64445111A
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER CENTER SECTION MIDDLE STABILIZER ATTACH POINT CLEVIS FORWARD AND AFT BUSHINGS CORRODED.  REMOVED AND REPLACED BUSHINGS IAW TIMCO REO G 13457 REV A.
